Promosi Sempena Hari Raya Aidilfitri. Dapatkan segera di cawangan Farmasi Ehsan dan juga di Online Store !! Beli Sekarang!

(000419) Panadol Caplets 650mg x 80s

RM 39.30
(000419) Panadol Caplets 650mg x 80s Ratings: 0 - 0 votes


Product Description

contains paracetamol 650mg 

Indications : Fever Headache Mild Body ache Mild toothache 

Direction of use: Adult: 1-2 caplets every 8 hours (not more than 6 caplets in one day unless prescribed by a doctor).

Customer Reviews
0 / 5
Total 0 Ratings


Write a review

Your Cart

Your cart is currently empty.

Continue browsing here.